MAUDE Adverse Event Report: STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2-0 / C-2; PIN, FIXATION, SMOOTH

STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2-0 / C-2; PIN, FIXATION, SMOOTH
Catalog Number 1910-1271S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device remains implanted.
 
Event or Problem Description
It was reported that during a surgical procedure for tendon repair, an expired device was implanted in the patient.The issue was noticed upon creation of the billing sheet.Surgeon feels there is no patient harm and has no plans to surgically address the issue.Device was not hospital owned or hospital controlled.Rep reported that x-rays, medical records, and further information are not available due to hospital policy.
 
Additional Manufacturer Narrative
The reported event that sonicanchor kit 2.5x10 mm/force fibre #2-0 / c-2 was alleged of 'sterile period expired' could be confirmed, since the device was implanted on the (b)(6) 2018, and the end of sterilization of the reported lot was the (b)(6) 2016.Based on investigation, the root cause was attributed to be user related.The failure was caused by inattention of the sales representative to the expiration date of the device.Following this information, the representative will be informed and actions will be taken locally in order to avoid such events in the future.A review of the device history for the reported lot did not indicate any abnormalities.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2-0 / C-2
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7792705
Report Number0009610622-2018-01026
Device Sequence Number11146807
Product Code HTY
UDI-Device Identifier07613327096170
UDI-Public07613327096170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2018
Device Catalogue Number1910-1271S
Device Lot Number1000266714
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;